Quantum relativistic Toda chain.

Pronko, G.; Sergeev, Sergei

Journal of Applied Mathematics (2001)

  • Volume: 1, Issue: 2, page 47-68
  • ISSN: 1110-757X

How to cite


Pronko, G., and Sergeev, Sergei. "Quantum relativistic Toda chain.." Journal of Applied Mathematics 1.2 (2001): 47-68. <http://eudml.org/doc/53087>.

author = {Pronko, G., Sergeev, Sergei},
journal = {Journal of Applied Mathematics},
language = {eng},
number = {2},
pages = {47-68},
publisher = {Hindawi Publishing Corporation, New York},
title = {Quantum relativistic Toda chain.},
url = {http://eudml.org/doc/53087},
volume = {1},
year = {2001},

AU - Pronko, G.
AU - Sergeev, Sergei
TI - Quantum relativistic Toda chain.
JO - Journal of Applied Mathematics
PY - 2001
PB - Hindawi Publishing Corporation, New York
VL - 1
IS - 2
SP - 47
EP - 68
LA - eng
UR - http://eudml.org/doc/53087
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.